Self-commutator approximants.

Maher, Philip (2005) Self-commutator approximants. Proceedings of the American Mathematical Society, 134 (1). pp. 157-165. ISSN 00029939

Full text is not in this repository.


Item Type:Article
Research Areas:School of Science and Technology > Design Engineering and Mathematics
Business School > Economics and International Development
Citations on ISI Web of Science:2
ID Code:636
Useful Links:
Deposited On:03 Dec 2008 12:02
Last Modified:13 May 2014 15:47

Repository staff only: item control page

Full text downloads (NB count will be zero if no full text documents are attached to the record)

Downloads per month over the past year